# SDR DL767030701

- Difficulty date: July 29, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 64,835 hours, 31,238 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251T43101
- Part serial: 0036
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LUBE VISIT (1T188), AN AMT FOUND THE LOWER ICE SCRAPER RING FROM THE STAB TRIM ACTUATOR BALL NUT BENT AND OUT OF PLACE. IT WAS FOUND AT THE BOTTOM OF THE BALLSCREW. THE ACTUATOR PART NUMBER IS 251T4310-1. THE PART NUMBER OF THE SCRAPER IS B18834-7R. REPLACED SAME
